# SDR CALA2017121904541

- Difficulty date: December 19, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5417U11
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STR AT RBL 10.45 HAS CORROSION FROM SPLICE TO STA 1348 UPPER AND LWR SURFACE AT NUTPLATE AT STA 1348 (96-56). REMOVED AND REPLACED AFT CARGO FLOOR STR PN 146N5417U11 PO NR SAG1743627 AT STA 1340-1440 RBL 10.45 IAW SRM 51-40-02 PG 2-7 AND DWG NR 146N5390, CORROSION REMOVAL DETAILS STA 134 8 L=1.7" W=1.0" D=.010" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-83 DETAIL V.
